MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Model Number 110022
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that particles (clearly visible) remain in the bottle and in the syringe from the puncture cap of the medication bottle.
 
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.All the archive samples tested were within the product specification requirements.The possible root cause could be the handling of the product by the end-user, the angle used during insertion procedure, the number of piercings done, if in the same position of injection stopper etc, the hardness and other characteristics of injection stopper used by the customer are unknown.Please note, that it is part of good clinical practice (gcp) and current standard of care that the end user is obliged to check aspirated medication in the syringe prior to administration into the patient.Following this mandatory inspection, only medication without visible residual/foreign material can be administered.If residual/foreign material is detected, the syringe or vial should be discarded immediately.The risk of residual/foreign material injection is mitigated by this mandatory inspection.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22683970
Report Number3014312726-2025-00185
Device Sequence Number9456156
Product Code GAA
UDI-Device Identifier00818392015294
UDI-Public(01)00818392015294(10)02407124
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110022
Device Lot Number02407124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown